MAUDE Adverse Event Report: TYRX, INC AIGIS-R MEDIUM; MESH, SURGICAL, POLYMERIC

TYRX, INC AIGIS-R MEDIUM; MESH, SURGICAL, POLYMERIC
Model Number CMRM6122
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Inflammation (1932); Itching Sensation (1943)
Date of Event 09/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that a few days after implant of an implantable pulse generator (ipg) system and antibacterial envelope, there was itching, redness, inflammation at the implant site, and there was oozing through the skin.The physician felt there was a possible allergic reaction to the antibacterial envelope.Infection was also reported and testing for this was done.The ipg system and the envelope were removed.A request for additional information was made and it was learned that testing showed the patient did not have an infection.Additionally, testing was done by placing two substances on the opposite side of the patient's chest and the patient responded with the same symptoms.The physician determined the patient was not allergic to the antibacterial envelope, but was in fact allergic to the benzoin and matisol that was applied to the skin at the time of implant.The patient may be implanted with a lead less pacemaker in the future.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the product was returned and visual screening analysis was performed.If information is provided in the future, a supplemental report will be issued.

Brand Name
AIGIS-R MEDIUM
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
TYRX, INC
1 deer park dr
suites g, e
monmouth jct NJ 08852
MDR Report Key7930983
Report Number3005619263-2018-00090
Device Sequence Number1936977
Product Code FTL
UDI-Device Identifier00763000101602
UDI-Public00763000101602
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K130943
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/30/2018
Device Model NumberCMRM6122
Device Catalogue NumberCMRM6122
Device Lot NumberR102165
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2018
Initial Date Received by Manufacturer 09/18/2018
Supplement Date Received by Manufacturer01/04/2019
Initial Report FDA Received Date10/03/2018
Supplement Report FDA Received Date01/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age51 YR